# SDR SIMA973603

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INDICATION SYSTEM ONE INOP.  INSPECTED AND FOUND A BROKEN WIRE TO PIN E ON GEAR SELECTOR VALVE.  REPAIRED WIRE, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
